I am concerned about a purple discoloration that appeared about three days ago at the tip of my penis. The purple appearance covers nearly 1/3 of the penis head as a circle around the opening to the urethra. The purple discoloration extends into the urethra from my observation.
I am a middle aged male that had a penile implant about 20 years ago. I tested positive several years ago for Herpes but have never had any noticable symptoms. No other STD's based upon tests received three months ago. About 10 days prior to noticing the discoloration I received anal penetration for the 1st time. No fluids were received into my rectum (a condom was worn). I have no fever, burning, itchy, or pain, just a slight discomfort above the top line of my pubic hair. My BM's have not changed and there is no noticable change in the frequency or appearance when I urinate. No blood is apparent in my BM or urine. If I had not noticed the purple coloration at the tip of my penis, I would not have known anything was wrong.
Could I have somehow gotten bruised internally when I received anal penetration and it is just now showing up or could something else be developing? Here are my questions...
1) Do you have any idea what may have caused or be causing the purple discoloration? 2) How long can I expect this discoloration to last? 3) Are any other problems likely to develop?
Any other insight you can provide would certainly be appreciated?
I agree that infection needs to be ruled out. Urine tests and a urethral swab are good places to start.
Dermatologic conditions can lead to some discoloration. A fungal infection or inflammation of the penis tip can be diagnosed by a dermatologist. Appropriate topical creams can be used if this is the case.
As to the time course for resolution - this would depend on the cause. I cannot provide further insight since I'm not sure exactly what it is without looking at it.
I would consider a urology or dermatology referral to further evaluate the discoloration.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
I have the save problem. It looks like a purple bump on the left side and on the right it looks infected red and purple.i have not received anal I am straight. I was tested for all STD's and all were negative. i have taken so many different meds for this like cipro , zithro, flagyl amox, diflucan, erythromyocin, doxy, you name it. Anyway nothing has made this thing go away. It doesnt really bother me just burns every once in a while not when i pee though. it looks better than it did when it first appeared. Actually sometimes it looks like its going away but then is back the next day. I guess it depends on the lighting. I really want to take care of this but I have no insurance so there is nothing I can do. I am now taking nizoral tablets. I have been taking it three days and no change.i don't know maybe I didn't take the medication long enough. Can someone please give me possible diagnosis and treatments because i do not have any insurance.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.